Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 27879, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/27879

Residual quotient fuzzy subset in near-rings

Department of Mathematics, Annamalai University, Annamalai Nagar 608002, India

Received 27 March 2006; Revised 14 August 2006; Accepted 17 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Dheena and S. Coumaressane, “Residual quotient fuzzy subset in near-rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 27879, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/27879.